# SDR UPS08851767

- Difficulty date: March 1, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 PIECE OF INTERNAL DOUBLER BROKEN, MISSING AT OB END OF LT WING OUTER L L/E.  REMOVED BROKEN DOUBLER, FABBED AND INSTALLED REPLACEMENT INTERNAL DOUBLER AT OB END OF LW OUTER LE IAW SRM 51-1-21, 51-1-8, 51-3-2.
